# SDR USAA2009040790819

- Difficulty date: March 5, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 69,468 hours, 47,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - GALVANIC CORROSION ON FLOORBEAM AT BS 294.5, BETWEEN RBL 15 TO RBL 45.  REPAIRED  FLOORBEAM AT BS 294.5, BETWEEN RBL 15 TO RBL 45 IAW B737 SRM 53-10-51.
